# SDR AALA980364

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS OVER FORWARD GALLEY DOOR INOPERATIVE.  RESEATED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS OVER FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
